Skip to Content

Mirena put in 29th & started bleeding on the 11th & it's the 21st & hasn't stopped, is this normal?

Responses (2)

Patiently Waiting 22 Jun 2012

I had it a LONG time ago and did not keep it long. I had severe cramping and period after period. I thought to myself.. why have this if I'm gonna have the same problem I started with. I would call your doctor and discuss its benefit or side effect outwaying.
On the side effect sheet it says you may experience irregular periods/breakthrough bleeding etc. Just may make you feel better to call and ask to speak to a nurse and tell them how you feel and if you feel weak.. I was anemic and didn't know.

Patiently Waiting 22 Jun 2012

I found some more info!
Side effect and how it works info: In the article it states to allow 3 months for the lining to thin itself out.. and if you are still having major problems, call your doctor as always. Weakness could be a sign of anemia.. you may need an iron supplement during the next few months. I would advise to check in with the nurse as insurance does pay for prenatal vitamins and it has extra iron in it to help the next few months. Hope this gets better soon for you.

heather000 10 Jul 2012

After I got mine put in two and half years ago I bled for about 2 or 3 months straight. The doctor said that was normal. FYI I would get it checked at about 2 or 2 1/2 years. Many people have problems around this time (like I am now).

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions